# SDR IPXA2021020365286

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 2210081509
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FAIRING 475AL O/B AFT SKIN PANEL HAS NUMEROUS SMOKING RIVETS UPON REMOVAL OF FASTENERS DISCOVERED CRACK .375" AT EDGE OF SKIN.REPAIRED SKIN IAW UPS EO A300-5450-79017A
